# SDR DL76S061056

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,533 hours, 28,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SIX NICKS TO THE FUSELAGE SKIN WERE FOUND AND BLENDED PER SRM.  THE RESULTING BLENDS EXCEEDED SRM ALLOWABLE LIMITS.  ERA 459158-14 ACCOMPLISHED REPAIR.
